1 doctor weighed in:

When discontinuing the use of suppository indomethacin after 4 yrs at 200mg/day, will I re-lose my weight and water retention?

1 doctor weighed in
Dr. Julie Abbott
Preventive Medicine

In brief: Possibly

While I don't know why you were using indomethacin suppositories for 4 years, I would think moving away from that is a good idea.
Great! Non-steroidal anti-inflammatories such a indomethacin do cause fluid retention and I think it is very possible you will lose a little weight from fluid losses. I would be surprised if it were more than 2-4 pounds, though. Good wishes:)

In brief: Possibly

While I don't know why you were using indomethacin suppositories for 4 years, I would think moving away from that is a good idea.
Great! Non-steroidal anti-inflammatories such a indomethacin do cause fluid retention and I think it is very possible you will lose a little weight from fluid losses. I would be surprised if it were more than 2-4 pounds, though. Good wishes:)
Dr. Julie Abbott
Dr. Julie Abbott
Thank
Get help from a real doctor now
Dr. Tonga Nfor
Board Certified, Internal Medicine - Cardiology
13 years in practice
508K people helped
Continue
111,000 doctors available
Read more answers from doctors